# SDR SWAA2021091312820

- Difficulty date: August 26, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 32,714 hours, 19,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD BAY SHIELD AT B.S. 494-500A; R.B.L. 24; W.L. 154. ; / [01] NO ALLOWABLE DAMAGE LIMITS IN SRM REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0 RECEIVED NEW BAY SHIELD ITEM HFAB53-SHD-011; LOT:1467549-1; PO NUMBER: 835449. LOCATED AND DRILLED; COUNTERSINKED NEW FWD BAY SHIELD IAW SRM 51-40-05 AND DWG 143A8126. OK TO APPLIED PROTECTIVE FINISHED; [04] VERIFIED CORRECTIVE ACTION #3. OK TO APPLY ENAMEL.; [05] APPLIED CHEMICAL CONVERSION COATING AND PRIMER AND INSTALLED NUTPLATE IAW SRM 51-40-10 AND DWG 143A8126; SRM 51-20-01 AND SOPM 20-41-02. OK TO APPLY WHITE PAINT.; [06] VERIFIED CORRECTIVE ACTION 5. OK TO APPLY ENAMEL. CORRECTION TO CORRECTIVE ACTION 4: OK TO APPLY CHEMICAL CONVERSION COATING & PRIMER.; [07] APPLIED ENAMEL AT FORWARD BAY SHIELD B.S. 494-500A; R.B.L. 24; IAW SOPM 20-41-02; [08] VERIFIED ITEM 7 CORRECTIVE ACTIONS.; [09] APPLIED CIC AT FORWARD BAY SHIELD AT B.S. 494-500A; R.B.L. 24 IAW SOPM 20-41-05 UPDATED MEASUREMENTS; [12] VERIFIED CORRECTIVE ACTIONS 9 AND 10; OK TO INSTALL; [13] INSTALLED BAY SHIELD AT B.S. 494-500A; R.B.L. 24; W.L. 154 IAW SRM 51-40-02 AND DWG 143A0080 AND 143A8126; [14] INSTALLED BAY SHIELD AT B.S. 494-500A; R.B.L. 24; W.L. 154 IAW SRM 51-40-02 AND DWG 143A0080 ID;0038 REV:- AND 143A8126 ID:0018 REV
